Pacific Journal of Mathematics

Semivarieties and subfunctors of the identity functor.

S. A. Huq

Article information

Source
Pacific J. Math., Volume 29, Number 2 (1969), 303-309.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102982970

Mathematical Reviews number (MathSciNet)
MR0254118

Zentralblatt MATH identifier
0176.28702

Subjects
Primary: 18.10

Citation

Huq, S. A. Semivarieties and subfunctors of the identity functor. Pacific J. Math. 29 (1969), no. 2, 303--309. https://projecteuclid.org/euclid.pjm/1102982970


Export citation

References

  • [1] S. A. Amitsur, General theory of radicals, Amer. J. Math. 76 (1954), 100-125.
  • [2] F.Carreau, Theorie generate des radicaux, Doctoral dissertation, Univ. deMontreal 1967.
  • [3] Eilenberg and Moore, Adjoint functors and triples, Illinois J. Math. (2)9, 381-398.
  • [4] A. Frohlich, On groups over a D.G. near ring II; Categories and functors, Quart. J. Math. Oxford (2) 11 (1960), 211-228.
  • [5] P. Freyed, Abelian categories, Harper and Row, 1964.
  • [6] I. Kaplanasky, Infinite abelian groups, Univ. of Michigan Press, AnnArbor, 1956.
  • [7] A. G. Kurosh, A. Kh. Livshits and E. G. Schulgeifer, The foundationsof the theory of categories, Russ. Math. Surveys 15 (1960), 1-46.
  • [8] B. Mitchell, Theory of categories, Academic Press, 1965.
  • [9] J. M. Maranda, Injective structures, Trans. Amer. Math. Soc. 11O (1964), 98-135.
  • [10] M. S. Tsalenko, On the foundationof the theory of categories, Russ. Math. Surveys 15 (1960), 47-51.
  • [11] S. A. Huq, Commutator, nilpotency and solvability in categories, Quart. J. of Math. (Oxon) 2, 19 (1968), 363-389.